Advanced search

A characterization of (alpha, s+1)-geometries, 1 <alpha < s+1, satisfying the axiom of Pasch

(2007) ARS COMBINATORIA. 82. p.263-285
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cauchie, Sara. 2007. “A Characterization of (alpha, S+1)-geometries, 1 <alpha < S+1, Satisfying the Axiom of Pasch.” Ars Combinatoria 82: 263–285.
APA
Cauchie, S. (2007). A characterization of (alpha, s+1)-geometries, 1 <alpha < s+1, satisfying the axiom of Pasch. ARS COMBINATORIA, 82, 263–285.
Vancouver
1.
Cauchie S. A characterization of (alpha, s+1)-geometries, 1 <alpha < s+1, satisfying the axiom of Pasch. ARS COMBINATORIA. 2007;82:263–85.
MLA
Cauchie, Sara. “A Characterization of (alpha, S+1)-geometries, 1 <alpha < S+1, Satisfying the Axiom of Pasch.” ARS COMBINATORIA 82 (2007): 263–285. Print.
@article{415506,
  author       = {Cauchie, Sara},
  issn         = {0381-7032},
  journal      = {ARS COMBINATORIA},
  language     = {eng},
  pages        = {263--285},
  title        = {A characterization of (alpha, s+1)-geometries, 1 {\textlangle}alpha {\textlangle} s+1, satisfying the axiom of Pasch},
  volume       = {82},
  year         = {2007},
}

Web of Science
Times cited: